# SDR AT0700037

- Difficulty date: October 26, 2004
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C HAS DENT ON AFT SIDE OF L1 DOOR DUE TO HARD CONTACT JET WAY DRIVER.  INSTALLED FLUSH REPAIR AT STA 229 TO STA 244 BETWEEN LONG 16 TO 18L IAW B717 SRM 53-00-01 FIG 201.  MATERIAL USED FINGERS DOUBLERS 2024T3.025, DOUBLERS 2024T3 .063 FILLER 2024T3.050 AND STRAP 2024T3.63.
